| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 37-40


Jaekeun Park
      Some Hermite-Hadamard-like type inequalities for harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 37, 1805-1817
      http://dx.doi.org/10.12988/ijma.2014.47215

Jaekeun Park
      Hermite-Hadamard-like type inequalities for differentiable harmonically convex and quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 37, 1819-1831
      http://dx.doi.org/10.12988/ijma.2014.47216

Gonzalo Alduncin
      Fixed-point variational existence analysis of evolution mixed inclusions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 37, 1833-1846
      http://dx.doi.org/10.12988/ijma.2014.47220

M. De la Sen
      Approximations of best proximity points of cyclic self-maps in metric spaces and the associated cyclic asymptotic regularity
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 38, 1847-1858
      http://dx.doi.org/10.12988/ijma.2014.47209

M. Dakshinamoorthy, P. Geetha, M. B. K. Moorthy
      Boundary layer flow and heat transfer over a continuous surface in the presence of hydromagnetic field
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 38, 1859-1872
      http://dx.doi.org/10.12988/ijma.2014.47189

Yu Seon Jang, Taekyun Kim, Seog-Hoon Rim, Jong Jin Seo
      Symmetry identities for the generalized higher-order q-Bernoulli polynomials under S_3
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 38, 1873-1879
      http://dx.doi.org/10.12988/ijma.2014.47196

Jaekeun Park
      Some generalized inequalities for twice differentiable harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 38, 1881-1891
      http://dx.doi.org/10.12988/ijma.2014.47217

Jaekeun Park
      Some generalized inequalities for differentiable harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 38, 1893-1906
      http://dx.doi.org/10.12988/ijma.2014.47218

Joao Luiz Chela, Luiz Leduino de Salles Neto, Antonio Augusto Chaves, Anibal Tavares de Azevedo
      Solution of the urban traffic problem with fixed demand using inexact restoration
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 39, 1907-1918
      http://dx.doi.org/10.12988/ijma.2014.45148

R. Rajendiran, M. Thamilselvan
      g*s* Closed sets in topological spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 39, 1919-1930
      http://dx.doi.org/10.12988/ijma.2014.47219

Abdullah Yahya, Shaharuddin Cik Soh, Daud Mohamad
      Some extremal properties of a generalised close-to-convex function
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 39, 1931-1936
      http://dx.doi.org/10.12988/ijma.2014.44109

S. M. S. Omer, N. H. Sarmin, A. Erfanian
      Applications of graphs related to the probability that an element of finite metacyclic 2-group fixes a set
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 39, 1937-1944
      http://dx.doi.org/10.12988/ijma.2014.48257

Esra Uluocak, Omer Gok
      A note on A-linear operators on Banach A-module
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 39, 1945-1950
      http://dx.doi.org/10.12988/ijma.2014.47228

Adji Achmad Rinaldo Fernandes, I Nyoman Budiantara, Bambang Widjanarko Otok, Suhartono
      Reproducing kernel Hilbert space for penalized regression multi-predictors: case in longitudinal data
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 40, 1951-1961
      http://dx.doi.org/10.12988/ijma.2014.47212

Sergio R. Canoy, Jr., Napoleon Gaquing, Jr., Elmer C. Castillano, Lyndon Decasa
      Forcing convexity numbers of graphs resulting from some binary operations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 40, 1963-1972
      http://dx.doi.org/10.12988/ijma.2014.47223

Elsie Sandueta, Sergio R. Canoy, Jr.
      Weakly connected dominating sets in the lexicographic product of graphs
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 40, 1973-1980
      http://dx.doi.org/10.12988/ijma.2014.47224

Sergio R. Canoy, Jr.
      On the equivalence of the \Phi-integral and the Henstock integral for TVS-valued functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 40, 1981-1986
      http://dx.doi.org/10.12988/ijma.2014.47225

Ratna Dwi Christyanti, Ratno Bagus Edy Wibowo, Abdul Rouf Alghofari
      Existence and uniqueness solution of Euler-Lagrange equation in Sobolev space W^{1,p}(\Omega) with Gateaux derivative
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 40, 1987-1998
      http://dx.doi.org/10.12988/ijma.2014.45138


Journals | Books | Author guidelines